# SDR CA140827009

- Difficulty date: August 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 48,093 hours
- Engine: Ge CFM567B24
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)   AFTER TAKEOFF WHEN CREW SELECTED GEAR HANDLE TO OFF POSITION THE NOSE GEAR EXTENDED WHEN AND THE RED AND GREEN GEAR LIGHTS ILLUMINATED INDICATING A DISAGREE. UPON COMPLETION OF THE NON NORMAL CHECKLIST SELECTING THE GEAR HANDLE BACK TO `UP` POSITION THE GEAR RETRACTED NORMALLY WITH NORMAL INDICATION. AN OPERATIONAL DECISION WAS MADE TO TO POSITION AIRCRAFT TO MAIN MAINTENANCE BASE FOR FURTHER EVALUATION. MAINTENANCE CARRIED OUT NOSE AND MAIN LANDING GEAR RETRACT AND EXTENSION TESTS IAW AMM 32-32-00 AND 32-33-00 AND NO FAULTS WERE FOUND.
